# SDR DHL200072445C

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC15202162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  CORROSION ON NR 4 SEAT TRACK BL 0  ON UPPER SURFACE APROX 12 INCHS FWD OF STA 720C. REMOVED NR 4 SEAT TRACK BL.0 FROM STA 720 TO 720F.  PER SRM 51-30-2,  INSTALLED NEW SEAT TRACK AT BL 0 FROM STA 720 TO 720F PER SRM 51-30-2,  ALODINED AND PRIMED PER SRM 51-10-2.
